# SDR DALA2019052303143

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT MLG DOOR NEXT TO LATCH FITTING DOOR (FYT). NRC 00386: INNER SKIN OF THE RT MLG DOOR NEXT TO LATCH FITTING DOOR WAS REPAIRED PER ER/A 578325-14 REVISION ORIGINAL AND ETI-17-19-069 REVISION 2. ASSOCIATED ER/A 14-578325 ADDED FOR AC 9576. (LP #1086773)
